December 3rd, 2003, 05:04 PM
I have a 8 year old dog who has been vomiting a yellow spit looking substance every morning between two and eight. She seems great other then that but i am still concerned. She was at the vet about two weeks ago and they gave me antibiotics to give her because she was breathing heavy. Now i have given her all of the medication and i talked with the vet and she told me that it could be the medication upsetting her stomich. I just wanted to get a second opinion if anyone has any advice. She is eating, Drinking and playing like normal so i just dont know what else it could be.
December 3rd, 2003, 05:17 PM
See how things go once off the meds
And maybe give a treat before bedtime, a biscuit or even crackers to absorb stomach acid
If it works for us it may work for them :)
December 3rd, 2003, 05:57 PM
Were the antibiotics Clavamox, by any chance? They can cause nausea and vomiting.
Break your dog's food down into 3 or more small meals a day. Try feeding her boiled chicken and rice for a few days. This is easily digested and usually helpful for upset stomachs.
December 3rd, 2003, 06:04 PM
Thats true the rice and chicken always helped on this end
December 3rd, 2003, 07:22 PM
yes the medicine they gave me was Clavamox so hopefully that is what the problem is. Thank you so much for all of your advice it makes me feel alittle better.